Título: Distortion riskmetrics on general spaces / Qiuqi Wang ,Ruodu Wang, Yunran Wei
Autor: Wang, Qiuqi
Notas: Sumario: The class of distortion riskmetrics is defined through signed Choquet integrals, and it includes many classic risk measures, deviation measures, and other functionals in the literature of finance and actuarial science. We obtain characterization, finiteness, convexity, and continuity results on general model spaces, extending various results in the existing literature on distortion risk measures and signed Choquet integrals. This paper offers a comprehensive toolkit of theoretical results on distortion riskmetrics which are ready for use in applications.
Registros relacionados: En: Astin bulletin. - Belgium : ASTIN and AFIR Sections of the International Actuarial Association = ISSN 0515-0361. - 01/09/2020 Volumen 50 Número 3 - septiembre 2020 , p. 827-851
Outras classificações: 6
Derechos: In Copyright (InC): http://rightsstatements.org/vocab/InC/1.0/